# SDR DHL2003804893

- Difficulty date: February 5, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37502571
- Condition: Cracked
- Location: Fuselage
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FITTING CRACKED 3.000 BETWEEN STA 1040.000 AND 1060.000 NEAR TO L-31R (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PG 1 AND FAX BOEING-SEV-LIM-03-00-0003H, DATE: JAN. 20, 2003.  REMOVED CRACKED FITTING IAW SRM 51-1-20D PG 21.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW FITTING ON AFT CARGO COMPT BETWEEN STA 1040.000 AND STA 1060.000, L-31R IAW SRM 51-1-20D PG 9.
